# SDR 20001120SH014

- Difficulty date: November 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZERS - CENTER SECTION   REAR SPAR UPPER FAILSAFE STRAP, CORROSION BLEND-OUT NEAR LEFT AND RIGHT STABILIZER STA 32.08 TOP SURFACE EXCEEDED CORROSION REMOVAL LIMITS.  SERVICE ORDER NR 109003 OPS NR 20932 AND 20864 TIMCO RED NR S00330.  FOUND DURING C-CHECK.  TIMCO OSCODA NR T50R383Y.  (X)
